# SDR IPXA2025052136153

- Difficulty date: April 30, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT: STR-Z200-MDC FLOOR STRUCTURE BTWN FR76/75 Y0 SEAT TRACK IS EXFOLIATED. DOT 34-046 VERIFIED STEP # 15
